CureZone   Log On   Join
warning: many store bought moisturizers has steroid, which will cause the body has steroid relying rash
 

Verifiable High PPM Silver
Virus, Bacteria, Pure Colloidal Silver Support Forum, Acne ...



Wormwood Capsules, Clove Tincture
Hulda Clark Parasite Cleanse


More
michellekansas Views: 2,583
Published: 10 years ago
 

warning: many store bought moisturizers has steroid, which will cause the body has steroid relying rash


if I stop use it, my face will have acnes, that's how you find it out.
One doctor said that I have this atopic dematitis, is because over use of steroid. I had this in 2001, 2003, 2007, 2009, and only in 2001 I ate a lot of steroid from doctors. then until 2003, I did not use any other steroid, just the facial moisturizer I used, and it turns out that has steroid in it(other country found out).
I'm not calling the names here.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.703 sec, (1)